@pdilly I am really glad that your re-do is already making you feel better.
Member has chosen to not make this information public.
Member not yet following any Pages.
@fourof5zs I hate to hear that, but thank God, your husband is cancer free. I truly believe a Metformin caused my gastroparesis and made my GERD way worse. Unless he is diabetic and must be on Metformin, it would be wise to talk to an endocrinologist. I had GERD surgery, but my gastroparesis is 80% better. Too bad…..it kept my weight down. Best of luck to you. My husband’s sweet mom is 93……it is hard.
I had the LINX procedure, hernia and diaphragm repair surgery six weeks ago. I take domperidone twice a day. Other than the expected dysphasia, I can eat without pain. I don’t do spicy, but I can have fish and chicken, pasta, cheese and any soft food. Off my Dexilant-hallelujah! I discovered something very interesting-I took Metformin for insulin resistance. I found out it is very harsh on your digestive system and can cause delayed gastric emptying. I took it for 8 years before my gastroparesis was diagnosed and have had horrible reflux for four years. I think the Metformin started my stomach issues. Hang in there and keep searching for answers. Blessings to all!
JK, when I took it, I had good insurance. I haven’t taken it in years. They used to have coupons to pay $20 for me months. Sadly (very sadly) I am about to be 64 and am about to have surgery $$$$$. Call the maker of Myrbetriq and ask for financial assistance. My Dexilant is free for a year!